# SDR FDEA201405191078

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102494
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RT FRAME INNER FLANGE DENTED AT BS 640, BETWEEN STRINGER 23R - 24R.  FOUND TO BE OUT OF LIMITS.  R & R FRAME IAW SRM 51-40-02 & DWG 143N1011-38.  MAJOR REPAIR.
